# SDR IPXA10563244

- Difficulty date: October 4, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N206368
- Condition: Cracked
- Location: Bs 1681 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO STA 1681, STR 16R, STRINGER TIE CLIP IS CRACKED     REMOVED, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW SRM 51-40-20.
